# SDR SWIA971883

- Difficulty date: July 16, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 10,230 hours, 14,639 cycles
- Engine: Pwa PW118B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GOT A CARGO DOOR WARNING LIGHT (INTERMITTANT).  RETURNED TO PSP FOUND CARGO DOOR MICRO SWITCHES  OUT OF ADJUSTMENT.  ADJUSTED CARGO DOOR MICRO SWITCHES, PRESSURIZED AND RESET CARGO DOOR C/B IN FORWARD RIGGING BAY AND OPS CHECKS GOOD.
